# SDR REXA2015012400072

- Difficulty date: January 24, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 16,912 hours, 10,699 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON WALK AROUND INSPECTION, FOUND FWD OVERWING EMER LIGHT TO BE INOPERATIVE.  TROUBLESHOOTING FOUND FWD OVERWING EMER LIGHT & WIRE YAH8493-22 REF WM 38-50-01 TO BE CUT.  CRIMPED WIRE IAW ESPM 20-16-00.  PERFORMED OPERATIONAL CHECK OF EXTERIOR EMER LIGHT IAW AMM 33-51-15.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
